# SDR AALA20171125002

- Difficulty date: November 25, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 25,412 hours, 9,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 6756
- Condition: No Test
- Location: Emergency Lights
- Part time: 30,911 hours, 6,469 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS POWER SUPPLY BATTERY PACKS FAILED TO TEST.  REMOVED AND REPLACED THE POWER SUPPLIES IN MID CABIN M1695, MID CABIN M1694, AFT GALLEY M1672, AND AFT GALLEY M1673. IAW AMM 33-51-06.  OPERATIONAL CHECKED GOOD.
